# SDR 2008FA0000226

- Difficulty date: March 21, 2008
- Submitted: April 8, 2008
- Operation: General aviation
- Aircraft: N612AF
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4069
- Engine: Rroyce TAY6118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sight Glass
- Part number: 1159SCH5197
- Part serial: 0217
- Condition: Cracked
- Location: Hyd System
- Part time: 224 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGHT GLASS CRACKED IN SEVERAL LOCATIONS AND LEAKS HYDRAULIC FLUID, THIS TANK IS ONE OF SEVERAL RETURNED FOR THE SAME DEFECT.   (K)
